Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A Stone-Weierstrass theorem for semigroups


Authors: T. P. Srinivasan and U. B. Tewari
Journal: Bull. Amer. Math. Soc. 74 (1968), 1125-1127
MathSciNet review: 0233915
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12074-9